Q&A: Lisinopril-Hydrochlorothiazide Oral Side Effects?

Question by unknown: Lisinopril-Hydrochlorothiazide Oral Side Effects?
I just started this medication 5 days ago for high blood pressure. I am now experiencing light-headedness, fatigue, tired, and loss of appetite. My bp has not dropped much yet either but I am wondering if these are side effects from the medication and if they will subside.

Any info is appreciated.

Best answer:

Answer by paul
i take hydrochlorothazide and one of the bad side effects is light headedness.the other 2 is normal,but i would call the doc on the other side effect.your blood pressure probabaly wont drop right way-you got to give it some time,usually about 3 weeks.

Add your own answer in the comments!

Trackback URL

, , ,

One Comment on "Q&A: Lisinopril-Hydrochlorothiazide Oral Side Effects?"

  1. Mary Boo
    01/04/2014 at 11:16 am Permalink

    Lisinopril/Hydrochlorothiazide
    All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Lisinopril/Hydrochlorothiazide:

    Dizziness; headache; lightheadedness; nausea; persistent nonproductive cough; tiredness; vomiting.
    http://www.drugs.com/sfx/lisinopril-side-effects.html
    I TAKE IT 2 TIME A DAY IT HELP TO KEEP WATER OFF YOU

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments